# SDR P5CA2015113000183

- Difficulty date: November 23, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 69,565 hours, 10,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Part number: 69B023813
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OTBD MID FLAP INBD SIDE ROLLER TRACK LINAGE BROKEN.  ROD ASSY LINKAGE REPLACED IAW AMM 20-51-01.
